# SDR 2008UALA00792

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 60,444 hours, 17,671 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Aft Rt Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT RIGHT DOOR WON'T ARM.  LANYARD INTERFERENCE.  REPOSITIONED LANYARD, DOOR ARMS/DISARMS NORMALLY.
